# SDR SIMA201906065002

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 36,364 hours, 32,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM SEATS 8A TO 11A [FLOOR STRIPS 4&5]  FLOOR EMERGENCY PROXIMITY LIGHTS INOP-C/A-REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER 5 IAW AMM 33-50-11,OPS TEST GOOD.
